Alert archive / New Mexico / Wind Advisories in 2014

Wind Advisory 7, NWS El Paso, TX

March 15, 20144 counties in New Mexico

NWS El Paso, TX issued this wind advisory at Mar 15, 2014, 11:42 AM MDT for 4 counties in New Mexico. It took effect at Mar 15, 2014, 9:00 PM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2014, 11:42 AM MDT (17:42 UTC)
In effect from
Mar 15, 2014, 9:00 PM MDT
Expired
Mar 16, 2014, 2:00 AM MDT
In force
5 hr
Issued by
NWS El Paso, TX

Counties Grant County, NM, Hidalgo County, NM, Luna County, NM, Sierra County, NM

The radar

The El Paso radar (KEPZ), 141 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 5.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1841 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WWUS74 KEPZ 151742
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1142 AM MDT SAT MAR 15 2014

...VERY WINDY ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS THIS
AFTERNOON AND TONIGHT...

.A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL
PUSH SOUTHWARD INTO SOUTHERN NEW MEXICO AND WESTERN TEXAS CAUSING
WINDY CONDITIONS ACROSS THE REGION THIS AFTERNOON. WEST TO
NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS FROM 30 TO 40 MPH WITH
GUSTS AROUND 55 TO 65 MPH. THE WINDS MAY CAUSE SOME PROPERTY
DAMAGE AND CREATE DANGEROUS DRIVING CONDITIONS...ESPECIALLY FOR
HIGH PROFILE VEHICLES.

NMZ401>408-160500-
/O.UPG.KEPZ.WI.Y.0006.140315T2000Z-140316T0300Z/
/O.NEW.KEPZ.HW.W.0002.140315T1800Z-140316T0300Z/
/O.NEW.KEPZ.WI.Y.0007.140316T0300Z-140316T0800Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON
1142 AM MDT SAT MAR 15 2014

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 AM MDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT
THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND
ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 2 AM MDT SUNDAY.

* EVENT: WEST TO NORTHWEST WINDS WILL INCREASE THROUGH THE
  AFTERNOON WITH SUSTAINED SPEEDS AROUND 40 MPH AND GUSTS AROUND
  60 MPH FROM LATE AFTERNOON THROUGH THE EARLY EVENING. WIND
  SPEEDS WILL SLOWLY DIMINISH AFTER 9 PM. 

* TIMING: WINDS WILL INCREASE IN THE EARLY AFTERNOON AND ATTAIN 
  MAXIMUM STRENGTH IN THE LATE AFTERNOON AND EARLY EVENING. 

* IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. SOME BUILDING OR PROPERTY DAMAGE MAY OCCUR.

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER 3 
  MILES OVER A FEW AREAS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ409>417-TXZ418>424-160500-
/O.EXT.KEPZ.WI.Y.0006.140315T2000Z-140316T0800Z/
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...DERRY...
SPACEPORT...GARFIELD...HATCH...RADIUM SPRINGS...LAS CRUCES...
VADO...SUNLAND PARK...ALAMOGORDO...TULAROSA...
WHITE SANDS MONUMENT...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN...
WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
1142 AM MDT SAT MAR 15 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM MDT SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM MDT SUNDAY. 

* EVENT: WEST TO NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND
  30 TO 40 MPH WITH GUSTS TO 60 MPH. 

* TIMING: WINDS WILL INCREASE IN THE EARLY AFTERNOON AND ATTAIN 
  MAXIMUM STRENGTH IN THE LATE AFTERNOON AND EARLY EVENING. 

* IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. UNSECURE SMALL OBJECTS MAY ALSO BE BLOWN 
  AROUND. 

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER 3 
  MILES OVER A FEW AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROGASH
1 follow-up statement
830 
WWUS74 KEPZ 160459
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1059 PM MDT SAT MAR 15 2014

...STRONG WINDS POSSIBLE ACROSS SOUTHERN NEW MEXICO AND FAR WEST
TEXAS TONIGHT...

.A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL
PUSH SOUTHWARD INTO SOUTHERN NEW MEXICO AND WESTERN TEXAS CAUSING
WINDY CONDITIONS ACROSS THE REGION. WEST TO NORTHWEST WINDS WILL
HAVE SUSTAINED SPEEDS FROM 30 TO 40 MPH WITH GUSTS AROUND 50 MPH.
THE WINDS MAY CAUSE SOME MINOR PROPERTY DAMAGE AND CREATE
DANGEROUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

NMZ409>417-TXZ418>424-160800-
/O.CON.KEPZ.WI.Y.0006.000000T0000Z-140316T0800Z/
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...DERRY...
SPACEPORT...GARFIELD...HATCH...RADIUM SPRINGS...LAS CRUCES...
VADO...SUNLAND PARK...ALAMOGORDO...TULAROSA...
WHITE SANDS MONUMENT...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN...
WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
1059 PM MDT SAT MAR 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT SUNDAY. 

* EVENT: WEST TO NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND
  30 TO 40 MPH WITH GUSTS TO 50 MPH.

* TIMING: WINDS WILL REMAIN STRONG THEN GRADUALLY DIMINISH IN THE
  EARLY MORNING HOURS. 

* IMPACT: DRIVING MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. UN SECURE SMALL OBJECTS MAY ALSO BE BLOWN AROUND.

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER 3 
  MILES OVER A FEW AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ401>408-160800-
/O.CON.KEPZ.WI.Y.0007.000000T0000Z-140316T0800Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON
1059 PM MDT SAT MAR 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT SUNDAY. 

* EVENT: WEST TO NORTHWEST WINDS WILL INCREASE THROUGH THE
  AFTERNOON WITH SUSTAINED SPEEDS AROUND30 TO 40 MPH AND GUSTS
  AROUND 50 MPH. WIND SPEEDS WILL SLOWLY DIMINISH AFTER 2 AM.

* TIMING: WINDS WILL REMAIN STRONG THEN GRADUALLY DIMINISH IN THE
  EARLY MORNING HOURS. 

* IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. 

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER 3 
  MILES OVER A FEW AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LUNDEEN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Mar 15, 6:05 AM MDT, 5 hours 37 minutes earlier.

Area forecast discussion, Mar 15, 6:05 AM MDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
605 AM MDT SAT MAR 15 2014

.SYNOPSIS...
AN APPROACHING UPPER LEVEL STORM SYSTEM WILL BRING STRONG WINDS
THIS AFTERNOON AND A CHANCE FOR PRECIPITATION TO THE AREA TONIGHT.
SUNDAY WILL SEE NOTICEABLY COOLER TEMPERATURES BEFORE READINGS
REBOUND TO NEAR NORMAL ON MONDAY. THE REST OF NEXT WEEK WILL BE
SUNNY AND DRY WITH ABOVE NORMAL TEMPERATURES.

&&

.DISCUSSION...
LOTS OF WEATHER GOING ON TODAY...BUT NOT SO MUCH FOR THE REST OF
THE WEEK. CURRENTLY WE HAVE A ONE TWO SHORT WAVE PUNCH AFFECTING
THE REGION. SHORT WAVE NUMBER ONE IS HEADED OUT OF THE AREA...BUT
IT IS STILL MANAGING TO KICK OUT SOME LOWLAND RAIN AND MODERATE
HIGH ELEVATION SNOW SHOWERS. THE PRECIPITATION WILL MOVE EAST BY
LATER THIS MORNING. THEN THIS AFTERNOON SHORT WAVE NUMBER TWO WILL
BEGIN TO BEAR DOWN ON US. THIS SECOND SYSTEM WILL HELP GENERATE
SOME STRONG WINDS AT THE SURFACE. BY THIS AFTERNOON WE WILL SEE
SURFACE WINDS RUNNING SUSTAINED AT AROUND 25 MPH SO I HAVE ISSUED
A WIND ADVISORY FOR ALL THE ZONES THIS AFTERNOON. THE WINDS MAY
LAST WELL INTO THE EVENING HOURS AND THEN BY LATE TONIGHT OR EARLY
SUNDAY MORNING WE WILL SEE A COLD FRONT MOVE ACROSS THE REGION
FROM THE EAST TO THE WEST. THIS FRONT WILL HELP SHAVE OFF TEN
DEGREES FROM SATURDAY'S HIGHS WHICH WILL PUT HIGHS AROUND EIGHT
DEGREES BELOW NORMAL ON SUNDAY. IN ADDITION TO THE COLD FRONT THE
SECOND LOW WILL HELP GENERATE ANOTHER ROUND OF LOWLAND RAIN AND
MOUNTAIN SNOW SHOWERS. LIKE THIS MORNING THOUGH I'M NOT EXPECTING
MUCH MORE THAN TRACE AMOUNTS.

ON MONDAY WE WILL SEE A RETURN OF OUR WESTERLY SURFACE WINDS SO
THAT WILL HELP BOUNCE OUR HIGH TEMPERATURES BACK A LITTLE ABOVE
NORMAL. FOR MUCH OF NEXT WEEK WE WILL SEE A ZONAL FLOW SETTLE
ACROSS THE REGION. THIS ZONAL FLOW WILL GIVE US WARM AFTERNOON
TEMPERATURES WITH OCCASIONALLY BREEZY AFTERNOON WINDS.

&&

.AVIATION...15/12Z-16/12Z
ONE UPPER LEVEL STORM SYSTEM IS MOVING THROUGH THE AREA THIS
MORNING AND BRINGING WITH IT SOME LIGHT LOWLAND RAIN AND HIGH
ELEVATION SNOW SHOWERS. A FEW SPOTS THIS MORNING MAY SEE MVFR
CEILINGS...BUT GENERALLY WE WILL BE SCT070 OR BETTER. BY THE
AFTERNOON A SECOND UPPER LEVEL SYSTEM WILL APPROACH THE AREA AND
THIS WILL HELP GIVE US SOME STRONG WINDS. WE WILL SEE WINDS OF
29020G30KT BY THE AFTERNOON. A FEW ISOLATED LOCATIONS COULD SEE
SOME REDUCED VISIBILITIES...BUT GENERALLY VISIBILITIES WILL STAY
VFR TODAY AND TONIGHT. BY EARLY SUNDAY MORNING WE WILL SEE A COLD
FRONT SWING OUR STRONG WESTERLY WINDS AROUND TO THE NORTHEAST AS A
COLD FRONT MOVES ACROSS THE REGION FROM THE EAST TO THE WEST. IN
ADDITION TO THE COLD FRONT WE WILL SEE SOME ISOLATED SHOWERS
DEVELOP ACROSS THE REGION. WE MAY SEE SOME CEILING DROP DOWN TO
BKN070...BUT THEY SHOULD STAY IN THE VFR CATEGORY.

&&

.FIRE WEATHER...
BUSY WEATHER TODAY...BUT THINGS WILL SLOW DOWN AS WE GET BEYOND
TODAY. THIS MORNING ONE UPPER LEVEL STORM SYSTEM WAS EXITING THE
REGION...BUT AS IT DOES IT WAS CREATING A FEW ISOLATED LOWLAND
RAIN AND MOUNTAIN SNOW SHOWERS. ALL THE PRECIPITATION SHOULD END
BY LATE MORNING. THEN VERY QUICKLY ON THE HEELS OF THE FIRST
SYSTEM WILL BE A SECOND SYSTEM. THIS SECOND SYSTEM WILL HELP TO
GENERATE SOME STRONG WINDS. WE WILL SEE SURFACE WINDS OF AT LEAST
25 MPH BY LATE THIS AFTERNOON ACROSS THE AREA. THE STRONG WINDS
COMBINED WITH THE LOW MIN RH'S WILL PROMPT THE NEED FOR A RED FLAG
WARNING THIS AFTERNOON. IN ADDITION TO THE WINDS THE SECOND SYSTEM
WILL GENERATE SOME LIGHT SHOWERS ACROSS THE REGION AFTER MIDNIGHT.
THEN BY EARLY MORNING WE WILL SEE A COLD FRONT MOVE ACROSS THE
REGION. WINDS WILL COME AROUND FROM THE WEST TO THE NORTHEAST BY
EARLY MORNING ON SUNDAY. THE REST OF THE COMING WEEK LOOKS DRY BUT
WARM AS WE WILL SEE A ZONAL FLOW DEVELOP ACROSS THE REGION. THIS
FLOW WILL OCCASIONALLY GIVE US BREEZY AFTERNOON WINDS...BUT MOST
OF THE TIME THE WINDS WILL STAY BELOW CRITICAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 72  44  63  38  74 /   0  20   0   0   0
SIERRA BLANCA           71  38  58  32  72 /   0  20   0   0   0
LAS CRUCES              70  40  60  35  71 /   0  20   0   0   0
ALAMOGORDO              68  39  59  32  71 /   0  20   0   0   0
CLOUDCROFT              49  28  37  16  49 /   0  20   0   0   0
TRUTH OR CONSEQUENCES   67  39  60  35  72 /   0  20   0   0   0
SILVER CITY             60  35  51  28  66 /   0  10   0   0   0
DEMING                  68  38  61  30  74 /   0  10   0   0   0
LORDSBURG               69  39  65  31  75 /   0   0   0   0   0
WEST EL PASO METRO      70  46  62  38  72 /   0  20   0   0   0
DELL CITY               74  32  63  29  76 /   0  20   0   0   0
FORT HANCOCK            73  43  64  36  81 /   0  20   0   0   0
LOMA LINDA              63  39  54  30  64 /   0  20   0   0   0
FABENS                  72  43  63  35  76 /   0  20   0   0   0
SANTA TERESA            70  41  61  37  72 /   0  20   0   0   0
WHITE SANDS HQ          69  41  60  34  71 /   0  20   0   0   0
JORNADA RANGE           69  29  60  21  71 /   0  20   0   0   0
HATCH                   67  35  61  26  73 /   0  20   0   0   0
COLUMBUS                70  38  61  33  74 /   0  10   0   0   0
OROGRANDE               70  36  60  30  71 /   0  20   0   0   0
MAYHILL                 59  27  48  21  61 /   0  20   0   0   0
MESCALERO               57  27  47  18  58 /   0  20   0   0   0
TIMBERON                57  27  46  18  56 /   0  20   0   0   0
WINSTON                 60  28  54  27  68 /   0  10   0   0   0
HILLSBORO               62  39  54  31  69 /   0  20   0   0   0
SPACEPORT               66  36  59  31  72 /   0  20   0   0   0
LAKE ROBERTS            59  30  54  25  69 /   0  10   0   0   0
HURLEY                  62  32  51  25  69 /   0  10   0   0   0
CLIFF                   63  25  55  19  71 /   0  10   0   0   0
MULE CREEK              62  22  52  16  71 /   0  10   0   0   0
FAYWOOD                 61  34  54  27  69 /   0  10   0   0   0
ANIMAS                  70  37  65  33  76 /   0   0   0   0   0
HACHITA                 70  38  63  31  74 /   0   0   0   0   0
ANTELOPE WELLS          72  39  64  34  76 /   0   0   0   0   0
CLOVERDALE              67  38  61  31  71 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
     EVENING FOR NMZ110>113.

     WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING
     FOR NMZ401>417.

TX...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
     EVENING FOR TXZ055-056.

     WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING
     FOR TXZ418>424.

&&

BRICE
Hazardous weather outlook, Mar 15, 11:15 AM MDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1115 AM MDT SAT MAR 15 2014

NMZ401>417-TXZ418>424-161315-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1115 AM MDT SAT MAR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH WIND WARNING FOR GRANT...LUNA AND HIDALGO COUNTIES
OF NEW MEXICO FROM 2 PM UNTIL 9 PM.

.DAY ONE...TODAY AND TONIGHT
AN APPROACHING UPPER LEVEL STORM SYSTEM WILL GENERATE STRONG WINDS
ACROSS THE THE AREA FROM MID AFTERNOON THROUGH EARLY SUNDAY MORNING.
WEST TO NORTHWEST WINDS WILL INCREASE TO AROUND 30 TO 40 MPH WITH
GUSTS FROM 50 TO 60 MPH. THE HIGH WINDS MAY CAUSE SOME PROPERTY
DAMAGE OVER ISOLATED LOCATIONS AND CREATE DANGEROUS DRIVING
CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES.

MODERATE TO HEAVY SNOW WILL FALL LATER THIS EVENING OVER THE
SACRAMENTO MOUNTAINS WITH AROUND 3 TO 6 INCHES FALLING ABOVE 7000
FEET. THE HIGH WINDS AND SNOW WILL RESULT IN VERY LOW VISIBILITIES
BELOW A HALF MILE OVER A FEW LOCATIONS. DANGEROUS DRIVING CONDITIONS
WILL THEREFORE OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WE WILL SEE A SLIGHT CHANCE OF PRECIPITATION TO THE AREA ON SUNDAY
MORNING. TEMPERATURES WILL BE AROUND 8 DEGREES BELOW NORMAL. WE
WILL BE DRIER...BUT WARMER FOR MONDAY THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 11:42 AM MDTHigh Wind WarningEPZGrant, Hidalgo, Luna, Sierra9 hr
Mar 15, 11:42 AM MDTWinter Weather AdvisoryEPZOtero15 hr
Mar 15, 3:37 PM MDTSevere Thunderstorm WarningEPZOtero23 min

Nearby

Wind Advisories in New Mexico, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.